MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL STEM

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL STEM
Catalog Number ALN-RST-0900
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
An implanted align radial stem loosened after five months, requiring revision surgery.
 
Additional Manufacturer Narrative
The instructions for use for the align radial head system states the following: "the align radial head system should not be used if any of the following are present: active or latent infection, insufficient quantity or quality of bone and/or soft tissue, material sensitivity, or patients who are unwilling or incapable of following post-surgical care instructions." neither the implant nor images from the case were made available for analysis; however, the patient was described by the rep attending the case as having 'bad bone', with lucency around the radial neck.This likely suggests that the patient was contraindicated for use of the align radial head system.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
ALIGN RADIAL STEM
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key24747304
Report Number3006742481-2026-00001
Device Sequence Number21161920
Product Code KWI
UDI-Device Identifier00841506100166
UDI-Public00841506100166
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K231188
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberALN-RST-0900
Device Lot NumberAN2403044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite